# SDR SWAA961113

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, CREW NOTED STRONG ELECTRICAL ODOR.  GASPER FAN C/B TRIPPED, SMELL DISAPPEARED.  CONTINUED PER CREW DEFERRAL MEL 21-25.  REMOVED AND REPLACED DEFECTIVE GASPER FAN PER BOEING M/M.
